Thread: Hrt question
06-10-2004, 08:13 PM #1
Finally got my doc to switch me over from testim to an injectable. My endo prescribed Delatestryl (enanthate ) at 100mg per week. 1) Do you think this will be all that different then the gels? 2) If price is not an issue, does it really matter which type of test (enan or cyp?) Does one make you feel any different than the other (at 100mg a week)? Thanks for any info, it is much appreciated.
06-11-2004, 11:23 AM #2
06-11-2004, 12:01 PM #3Member
- Join Date
- Apr 2004
Tell ya the truth I take 2.5 cc a week and I don't really feel anything as of yet. Its only been 3 weeks. Before that I got 2cc. Sometimes when I took a break from using the gel I got like a rush feeling putting it on. That's about it. Good luck on the injectables. I have to look up your Delatestryl (enanthate ) that's a new one on me.
06-21-2004, 09:30 PM #4
I used 200 mg of cyp + 200 of deca per week on HRT. The cyp was great. I am planning to do another 6 months and add another 200 of cyp.
I am not smart enough to compare cyp with ethanate, but 200 of cyp was effective, but a little on the low side.
Hope this data point helps.
06-22-2004, 06:35 PM #5Originally Posted by znak
200 of cyp a little on the low side for making gains or for the sense of well being?
06-22-2004, 08:56 PM #6New Member
- Join Date
- Jun 2004
200mg of test a week is a little on the low side?? I was doing 250mg a week of primoteston(ethanate), which pushed my levels up to the 1400 ng/dl mark and doubled my estrogen levels... which after some time made me feel awfull... to much test = to much estrogen build up and serious ED. I have halved the dose and feel much better. The natural upper limit is around 1000 ng/dl, supraphysiological levels of test above that are not good for long periods of time.
06-23-2004, 07:05 PM #7Originally Posted by Matt muscle
06-24-2004, 06:06 PM #8New Member
Originally Posted by Doc Aiden
- Join Date
- Jun 2004
My previous blood tests before i lowered the dose were T, 47nmol/l (1353ng/dl),range 8.3-29nmol/l, ESTR, 356 pmol/l range <150 pmol/l, free T, 214pmol/l, range 25-120. These levels were from taking 250 per week. As you can see my Est is very high, however i was not taking Est blocking meds. I assume that since i have dropped my dose now, my E levels have probably come down, however I also am feeling alot from the hcg. I feel much clearer in my mind,my libido has got much better, the loss of sensitivity in my penis has gone, my erections are almost what they were in my twenties. My balls have returned to norrmal size and I now have some ejaculate, which had practically stopped due to the exogenous test. I was having enormous sexual difficulties on the 250 mg of testosterone a week. However just after my inj of 250mg(dose for 2 weeks) for a few days, i feel a little like I was before... so perhaps that is due to a sudden conversion of test to EST. I will get some new tests done so I can see where everything is sitting in relation to est. I am considering taking some arimidex if my Est levels are still not within limits.
The wierd thing is my nipples were not that affected by the high E levels,.. during test therapy, however the recent hcg has made them a little sore, but that has settled down?
12-19-2005, 02:07 PM #9New Member
- Join Date
- Aug 2005
Holy crap. Alright bros, HRT is never cycled... you're on it for life. That is... you don't take HRT and come off and do PCT. I keep reading that on this forum, and that is dangerous misinformation.
Also... Nandrolone (Deca ) should not be apart of HRT unless you have serious weight control issues (are emaciated and can't keep a healthy body weight).
The difference between cypionate and enanthate is this; cypionate is one carbon length shorter than enanthate, which makes little difference to their half-lives. For HRT purposes, they can both be injected weekly. Cypionate has been known to cause more bloat in some people than enanthate. I can't explain why because they are virtually the same thing. It may be a reaction to the cypionatic acid that isn't found in enanthic acid.
The reason you aren't feeling a different yet in your HRT protocol with the injectable testosterone is because it takes a while to build up in your body, given the long acting esters (cypionate and enanthate). Expect a difference in the first 2 months.. your doctor may have you wait longer than that... say 3 or 4 months before upping the dose (of course, only as a result of low test levels after a BLOOD TEST!) or switching compounds (to cypionate or another brand).
12-30-2005, 03:06 PM #10Associate Member
Originally Posted by Kroms_laugh
- Join Date
- Feb 2004
When I look at the pharmacokinetics of TEST E or C, it shows impact within the first two days. So, how do you explain the pharmacokinetics of TEST E and C and it's affect to elevate test levels within the first two days? I understand that by week 5 (as per Dr. Crisler) injection will start to have stable levels, so why 2 or more months? That seems excessive. My confusion...a person who is low in test...gets test into their system within the first two days and sees no difference...like increase libido...that seems like there is something else other than test. Am I making sense?
Also, HRT also incorporates cortisol control?...and two of the best compounds for cortisol control are Nandralones/Trenbalone....and of course tren is not a legal AAS (and probably never will be). Nadronlones could have it's use in HRT....does that mean it is for everyone? Probably not, but IT COULD have a use perhaps in smaller doses. I'm just saying there could be uses so let's not discount it.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)